|
Contributions to Game Theory and Management, 2020, Volume 13, Pages 132–141
(Mi cgtm362)
|
|
|
|
Models of optimal control in Tullock rent-seeking game
Denis N. Fedyanin V. A. Trapeznikov Institute of Control Sciences,
Laboratory 57, Profsoyuznaya str. 65, Moscow, Russia
Abstract:
The paper constructs and investigates the models of the optimal
control in the Tullock rent-seeking game. There are two types of
control in the paper: an unlimited, but expensive resource, and a
cheap, but an infinitely small resource. Before the game starts,
players discuss parameters of the game, and then choose their
strategies simultaneously and independently, competing for better
rent. We consider two types of players and two types of
communication and analyze combinations.
Keywords:
optimal control, Tullock rent-seeking game, parametrized equilibrium, beliefs.
Citation:
Denis N. Fedyanin, “Models of optimal control in Tullock rent-seeking game”, Contributions to Game Theory and Management, 13 (2020), 132–141
Linking options:
https://www.mathnet.ru/eng/cgtm362 https://www.mathnet.ru/eng/cgtm/v13/p132
|
Statistics & downloads: |
Abstract page: | 171 | Full-text PDF : | 39 | References: | 16 |
|